Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

   
 
 

 

Grassmannians and the equivariant cohomology of isotropy actions


Author: Jeffrey D. Carlson
Journal: Proc. Amer. Math. Soc. 149 (2021), 4469-4485
MSC (2020): Primary 55N25, 57T15
DOI: https://doi.org/10.1090/proc/14906
Published electronically: July 16, 2021
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a general structure theorem for the rational Borel equivariant cohomology ring of an equivariantly formal isotropy action, rederiving He’s recent computation of the equivariant cohomology of real Grassmannians as an illustration.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 55N25, 57T15

Retrieve articles in all journals with MSC (2020): 55N25, 57T15


Additional Information

Jeffrey D. Carlson
Affiliation: Department of Mathematics, Imperial College London, South Kensington, London SW7 2AZ, United Kingdom
MR Author ID: 985506
Email: j.carlson@imperial.ac.uk

Received by editor(s): April 6, 2019
Published electronically: July 16, 2021
Communicated by: Mark Behrens
Article copyright: © Copyright 2021 Copyright by the author